# SDR C2XA07IA234

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 14,529 hours, 11,977 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2843, THE CREW REPORTED THAT WHEN THE GEAR COMES DOWN THE AIRCRAFT OSCILLATES AGRESSIVELY TO THE RIGHT AND LEFT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE LANDING GEAR AND DOORS, AND OPERATIONALLY CHECKED THE AUTOPILOT SYSTEM ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
